# SDR AALA20000196

- Difficulty date: January 31, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

JFK - 106 - NR 2 ENGINE SHUTDOWN DUE TO LOW OIL QUANTITY.  REPLACED NR 2 ENGINE.  (M)
